The authors are grateful to Vadim Linetsky for useful discussions and suggestions, and especially to the associate editor and two anonymous referees for a numerous valuable comments on the first two versions of the paper and recommendations. The usual disclaimer applies.
THE EIGENFUNCTION EXPANSION METHOD IN MULTI-FACTOR QUADRATIC TERM STRUCTURE MODELS
Version of Record online: 14 SEP 2007
Volume 17, Issue 4, pages 503–539, October 2007
How to Cite
Boyarchenko, N. and Levendorskiǐ, S. (2007), THE EIGENFUNCTION EXPANSION METHOD IN MULTI-FACTOR QUADRATIC TERM STRUCTURE MODELS. Mathematical Finance, 17: 503–539. doi: 10.1111/j.1467-9965.2007.00314.x
- Issue online: 14 SEP 2007
- Version of Record online: 14 SEP 2007
- Manuscript received December 2004; final revision received June 2006.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!